# SDR CA140806001

- Difficulty date: August 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 76,514 hours
- Engine: Pwa JT8D17A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: BACH7D0137DD
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 1 ENGINE OVERHEAT ILLUMINATED.  SHUTDOWN NR 1 ENGINE BOTH EXTINGUISHER BOTTLES DISCHARGED.  UPON INVESTIGATION MAINTENANCE FOUND NR 1 ENGINE, 13TH STAGE BLEED AIR AND MODULATING VALVE SENSE LINE, PN BACH7D0137DD, BRAIDED HOSE ASSY LEAKING BLEED AIR ONTO THE OVERHEAT/FIRE SENSOR SYS.   THIS WAS CONFIRMED VIA THE AME FEELING THE LINE WITH THE APU BLEED AIR TURNED ON.  THE SUBJECT LINE HAD NO APPARENT VISIBLE DAMAGE.   NR 1 AND NR 2 ENGINE FIRE EXTINGUISHER BOTTLES REPLACED.  PRSOV SENSOR LINE REPLACED, HIGH POWER RUN CARRIED OUT AT 1.66 EPR FOR 5 MIN.  NO OVERHEAT LIGHT FAULT.  ACFT RETURNED TO SERVICE.
